# SDR AALA202406182267

- Difficulty date: June 16, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N449AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10747
- Aircraft time: 9,211 hours, 2,470 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 36ABC EMERGENCY LIGHT INOPERATIVE. MAINTENANCE FOUND BROKEN WIRE UNDER CARPET AT SEATS 36ABC AND REPAIRED IT PER AWD 33-50-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
